Research Repository

Invariance properties of a general bond-pricing equation

Sinkala, W and Leach, PGL and O'Hara, JG (2008) 'Invariance properties of a general bond-pricing equation.' Journal of Differential Equations, 244 (11). pp. 2820-2835. ISSN 0022-0396

Full text not available from this repository.


We perform the group classification of a bond-pricing partial differential equation of mathematical finance to discover the combinations of arbitrary parameters that allow the partial differential equation to admit a nontrivial symmetry Lie algebra. As a result of the group classification we propose ?natural? values for the arbitrary parameters in the partial differential equation, some of which validate the choices of parameters in such classical models as that of Vasicek and Cox?Ingersoll?Ross. For each set of these natural parameter values we compute the admitted Lie point symmetries, identify the corresponding symmetry Lie algebra and solve the partial differential equation.

Item Type: Article
Uncontrolled Keywords: Lie symmetry analysis; Group classification; Zero-coupon bond; Invariant solution; Interest rate model; Partial differential equation
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 01 Feb 2013 15:45
Last Modified: 06 Jan 2022 13:38

Actions (login required)

View Item View Item